# SDR UPS97824737

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 660 AT LONG 36 BOTH THE LT AND RT FRAME TO KEEL BEAM ATTACH FITTINGS ARE CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FITTINGS IAW SRM 51-1-20D AND DWG 3750497.
